Canonical spectral coordinates for the Calogero-Moser space associated with the cyclic quiver

Görbe, T and Gyenge, Á (2020) Canonical spectral coordinates for the Calogero-Moser space associated with the cyclic quiver. Journal of Nonlinear Mathematical Physics, 27 (2). pp. 243-266. ISSN 1402-9251

Abstract

Metadata

Authors/Creators:
  • Görbe, T
  • Gyenge, Á
Copyright, Publisher and Additional Information: © the authors. This is an author produced version of a paper published in Journal of Nonlinear Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Calogero-Moser, cyclic quiver, Darboux coordinates, canonical spectral coordinates, Sklyanin’s formula
Dates:
  • Published: 2 April 2020
  • Accepted: 29 August 2019
  • Published (online): 27 January 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EU - European Union795471
Depositing User: Symplectic Publications
Date Deposited: 18 Sep 2019 10:03
Last Modified: 27 Jul 2020 00:40
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/14029251.2020.1700634
Related URLs:

Share / Export

Statistics